Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Blood pressure medicine when can i stop

Premium Questions

Dr. Rakesh Madhyastha MD

i am taking ramipril and amlodopine for high blood pressure ,but when i go to the surgery too have ... gout so had to stop taking them.also is it XXXXXXX to have a sauna or the hot steam room if... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Pavan Kumar Gupta MD

evening. I want to know if these medicines will help reduce cholesterol and BP? I do drink regularly but shall try and reduce intake in coming days. Have stopped outside food. Also would want to know if... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Sukhvinder Singh MD

is normally under 140/90. He said I should always take my blood pressure medicine. Tonight my blood pressure ... earlier in the day when it was 129/70. At what blood... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Mayank Bhargava MD

I take rapipril for high blood pressure but no other medication. I was put on this tablet five ... it is cheaper. However I really don't like the side effects and would like to stop taking medication... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Michelle Gibson James MD

to take blood Pressure medicine which should have statins also. ...My wife has blood pressure of 160/82 along with Diabetes fasting 142 PP 150.She is taking Glycomet ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr. Balshree Sharma MD

used them for 4 days now.bp is in manageable range want to stop meds before body grows accustomed to them .I don t take meds and have alot of bad reactions when on them . ... View answer

Answered by : Dr. Balshree Sharma ( Dentist)
Dr. Varinder Joshi MD

good morning iam a woman 52 years of age i have a bit of high blood pressure and i noticed when i started to take a medicine called Disothiazide i started to notice my blood sugar began to go up... View answer

Answered by : Dr. Varinder Joshi ( General & Family Physician)
Dr. Naveen Mishra MD

when the nurse checkd my blood pressure it was 178/77 . he told me its better to take blood pressure ... i always relax so does that mean i have high blood pressure i been... View answer

Answered by : Dr. Naveen Mishra ( General & Family Physician)
Dr. Shardendu Tomar MD

plus medicine. Late that night while playing video games at about 2:00 am I went to get off the couch .../90. Night before bed is 140/87. These are al l average. When I see the 150/90 I fee, Frraked out and... View answer

Answered by : Dr. Shardendu Tomar ( General & Family Physician)
Dr. Om Lakhani MD

my age is 35. Initially for a week my blood pressure was in between 150/100 and 160/100 but after taking telmisartan40mg now my blood pressure is normal 130/83. i never had pratice of taking... View answer

Answered by : Dr. Om Lakhani ( General & Family Physician)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi Williambabu It is due to fall in BP when you change your posture from sitting/sleeping to standing this is referred to as Postural hypotension. You are advised to visit your doctor for this problem, may be he...

Dr. Shubham Mehta MD

drink lots of fluids. Increase salt in your diet

Dr. Rakesh Sharma MD

NO CONTINUE YOUR MEDICINES.